# SDR SWAA2017110817641

- Difficulty date: November 3, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 65,410 hours, 38,413 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: A39021
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE GIRT BAR HOOK OUT OF ADJUST.  ADJUSTED THE RETAINER IAW AMM.
